Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Zoloft and tremors  (Read 217 times)

0 Members and 1 Guest are viewing this topic.

Offline Zooey1023

  • Newbie
  • *
  • Posts: 29
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Zoloft and tremors
« on: August 25, 2014, 10:41:32 AM »
So I started Zoloft about a week ago and the past two days or so I have been extremely shaky. My hand and I
can kinda just feel it over all in my body, even when I smile my face feels like it's shaking slightly. Is this a side effect of the Zoloft ? I also am on .5 of klonopin too
Bookmark and Share

Offline MobileChucko

  • Live long, and prosper...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 1067
  • Country: us
  • Rec's: 26
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft and tremors
« Reply #1 on: August 25, 2014, 12:20:05 PM »
Hi Zooey...

Your "shakiness" is a very normal reaction to Zoloft (Sertraline).  Zoloft is considered a very “nervous” drug, as it can sometimes make you sweaty, shaky and generally uncomfortable in your own skin, more so than the other anti-depressants in the selective serotonin reuptake inhibitor (SSRI) class.

The good thing is that this is normally a start-up side effect of the drug, and these symptoms usually diminish greatly in 2-3 weeks.  Do be aware that if your doctor increases your dose of Zoloft, you might see a temporary return of the start-up side effects, but again, they should not last long.

Zoloft is an excellent anti-depressant, and I have a number of friends on this medication.  For treating anxiety disorders, most people will require 100-150 mg.  And I have one friend of mine who is on 200 mg, and doing well with that.

The very best to you, Zooey!...  Chuck :grinning-smiley-003:
Bookmark and Share

Offline Zooey1023

  • Newbie
  • *
  • Posts: 29
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft and tremors
« Reply #2 on: August 25, 2014, 01:55:24 PM »
Thanks I wasn't sure what this was from. I kinda assumed the Zoloft. It's the worst with my hands. I hope it goes away soon 
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1054
  • Country: us
  • Rec's: 24
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Zoloft and tremors
« Reply #3 on: August 25, 2014, 02:20:38 PM »
Hi zooey  :action-smiley-065:

As Chuck mentioned this is VERY common and Temporary when first starting Zoloft.

As I recall you mentioned your Dr. Started u on 25 mg which is a good starting low dose!

Don't forget to take the klonopin your Dr. Prescribed - this will offset these temporary side effects of Zoloft.

I am glad to hear - you have started your journey to recovery and a brighter future - I know it was scary...


I know you have the courage and you are strong!

Keep up the great work !   :grinning-smiley-003: :grinning-smiley-003:
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Tags: